Affordable Access

Publisher Website

A new augmented Lyapunov–Krasovskii functional approach for stability of linear systems with time-varying delays

Authors
Journal
Applied Mathematics and Computation
0096-3003
Publisher
Elsevier
Publication Date
Volume
217
Issue
17
Identifiers
DOI: 10.1016/j.amc.2011.02.006
Keywords
  • Lyapunov–Krasovskii Functional
  • Time-Varying Delay
  • Stability
  • Linear Matrix Inequality (Lmi)
Disciplines
  • Computer Science

Abstract

Abstract This paper proposes improved delay-dependent conditions for asymptotic stability of linear systems with time-varying delays. The proposed method employs a suitable Lyapunov–Krasovskii’s functional for new augmented system. Based on Lyapunov method, delay-dependent stability criteria for the systems are established in terms of linear matrix inequalities (LMIs) which can be easily solved by various optimization algorithms. Three numerical examples are included to show that the proposed method is effective and can provide less conservative results.

There are no comments yet on this publication. Be the first to share your thoughts.